# SDR REXA201211150168

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 9,507 hours, 6,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK FOUND MULTIPLE FORWARD EMERGENCY LIGHTS ARE WORKING INTERMITTENTLY.  REMOVED AND INSTALLED EPSU NR 1 IAW CRJ900 AMM 33-57-17, OPS CHECKS GOOD IAW CRJ 900 AMM 33-51-17.  (ORIGINAL CONTROL NUMBER REXA2012111501684 DUP DROPPED THE 4)
